# SDR DALA2019010900180

- Difficulty date: January 7, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 18,210 hours, 6,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0894177) DURING INSPECTION FOUND ALL OVER HEAD EMERGENCY LIGHT LENS FOR BULL NOSE DAMAGED. MAINTENANCE PLACED ON MEL.
